On the strength of connectedness of a random graph

P. Erdős, A. Rényi

Research output: Contribution to journalArticle

384 Citations (Scopus)
Original languageEnglish
Pages (from-to)261-267
Number of pages7
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume12
Issue number1-2
DOIs
Publication statusPublished - Mar 1961

Fingerprint

Connectedness
Random Graphs

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the strength of connectedness of a random graph. / Erdős, P.; Rényi, A.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 12, No. 1-2, 03.1961, p. 261-267.

Research output: Contribution to journalArticle

@article{e5b929a838db44debf5210c4476aeadc,
title = "On the strength of connectedness of a random graph",
author = "P. Erdős and A. R{\'e}nyi",
year = "1961",
month = "3",
doi = "10.1007/BF02066689",
language = "English",
volume = "12",
pages = "261--267",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On the strength of connectedness of a random graph

AU - Erdős, P.

AU - Rényi, A.

PY - 1961/3

Y1 - 1961/3

UR - http://www.scopus.com/inward/record.url?scp=0000207615&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000207615&partnerID=8YFLogxK

U2 - 10.1007/BF02066689

DO - 10.1007/BF02066689

M3 - Article

AN - SCOPUS:0000207615

VL - 12

SP - 261

EP - 267

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -